# SDR UPS06846842

- Difficulty date: May 6, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 72,792 hours, 49,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: S65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 MAIN TANK INSIDE FUEL PANEL 506C HAS CRACKED CLIP ON STRINGER 65.  REMOVED CRACKED CLIP IN NR 2 MAIN TANK STRINGER 65 IAW SRM 51-1-20D, FABRICATED AND INSTALLED REPLACEMENT CLIP IN NR 2 MAIN TANK STRINGER 65 IAW DWG 4613090, AND SRM 51-3-2, AND SRM 51-1-20D.
